Nonexistence of nonzero derivations on some classes of zero-symmetric 3-prime near-rings

  • Khalid H. Al-Shaalan
  • Ahmed A. M. Kamal

Abstract

We give some classes of zero-symmetric 3-prime near-rings such that every member of these classes has no nonzero derivation. Moreover, we extend the concept of “3-prime” to subsets of near-rings and use it to generalize Theorem 1.1 due to Fong, Ke, and Wang concerning the transformation near-rings M o (G) by using a different technique and a simpler proof.
Published
25.03.2014
How to Cite
Al-ShaalanK. H., and KamalA. A. M. “Nonexistence of Nonzero Derivations on Some Classes of Zero-Symmetric 3-Prime Near-Rings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 420–424, http://umj.imath.kiev.ua/index.php/umj/article/view/2144.
Section
Short communications